Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 57, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at May 11, 2006, 3:22 AM EDT for 6 counties in Florida. It took effect at May 12, 2006, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2006, 3:22 AM EDT (07:22 UTC)
- In effect from
- May 12, 2006, 1:00 PM EDT
- Expired
- May 12, 2006, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 7.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 110722 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 322 AM EDT THU MAY 11 2006 ...DRY WEATHER WILL RETURN TO EAST CENTRAL FLORIDA ON FRIDAY... FLZ041-044>047-053-054-058-059-064-141-144-147-111930- /O.UPG.KMLB.FW.A.0048.060512T1700Z-060513T0000Z/ /O.NEW.KMLB.FW.W.0057.060512T1700Z-060513T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 322 AM EDT THU MAY 11 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MUCH DRIER AIR WILL SURGE SOUTHWARD INTO EAST CENTRAL FLORIDA THURSDAY NIGHT INTO FRIDAY...BEHIND A COOL FRONT WHICH WILL PUSH THROUGH THE REGION DURING THE EVENING. AS A RESULT...LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE LIKELY ON FRIDAY. SOUTH OF THE CAPE...A SEA BREEZE WILL FORM ALONG THE COAST. THE LOWEST HUMIDITIES ARE EXPECTED TO REMAIN WEST OF I-95 ACROSS THESE COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
3 follow-up statements
000 WWUS82 KMLB 111808 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 208 PM EDT THU MAY 11 2006 ...DRY WEATHER WILL RETURN TO EAST CENTRAL FLORIDA ON FRIDAY... FLZ041-044>047-053-054-058-059-064-141-144-147-130000- /O.CON.KMLB.FW.W.0057.060512T1700Z-060513T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 208 PM EDT THU MAY 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT FRIDAY... MUCH DRIER AIR WILL SURGE SOUTHWARD INTO EAST CENTRAL FLORIDA THURSDAY NIGHT INTO FRIDAY...BEHIND A COOL FRONT WHICH WILL PUSH THROUGH THE REGION DURING THE EVENING. AS A RESULT...LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE LIKELY ON FRIDAY. SOUTH OF THE CAPE...A SEA BREEZE WILL FORM ALONG THE COAST. THE LOWEST HUMIDITIES ARE EXPECTED TO REMAIN WEST OF INTERSTATE ACROSS THESE COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
000 WWUS82 KMLB 120815 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 415 AM EDT FRI MAY 12 2006 ...DRY WEATHER RETURNS TO MOST OF EAST CENTRAL FLORIDA TODAY... FLZ059-064-120915- /O.CAN.KMLB.FW.W.0057.060512T1700Z-060513T0000Z/ ST. LUCIE-MARTIN- 415 AM EDT FRI MAY 12 2006 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE RED FLAG WARNING. RH VALUES ARE NO LONGER FORECAST TO FALL BELOW 35% FOR A DURATION OF FOUR OR MORE HOURS. $$ FLZ041-044>046-053-058-144-130000- /O.NEW.KMLB.FW.A.0049.060513T1700Z-060513T2300Z/ /O.CON.KMLB.FW.W.0057.060512T1700Z-060513T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 415 AM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING. MUCH DRIER AIR WILL SURGE SOUTHWARD INTO EAST CENTRAL FLORIDA TODAY...BEHIND A COOL FRONT WHICH IS CURRENTLY MOVING INTO THE SOUTHERN HALF OF FLORIDA. AS A RESULT...LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE LIKELY. SOUTH OF CAPE CANAVERAL...A SEA BREEZE WILL FORM ALONG THE COAST AND MOVE SLOWLY INLAND. THE LOWEST HUMIDITIES ARE EXPECTED TO REMAIN WEST OF INTERSTATE ACROSS BREVARD AND INDIAN RIVER COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. $$ FLZ047-054-141-147-130000- /O.CON.KMLB.FW.W.0057.060512T1700Z-060513T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 415 AM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... MUCH DRIER AIR WILL SURGE SOUTHWARD INTO EAST CENTRAL FLORIDA TODAY...BEHIND A COOL FRONT WHICH IS CURRENTLY MOVING INTO THE SOUTHERN HALF OF FLORIDA. AS A RESULT...LONG DURATIONS OF RELATIVE HUMIDITY VALUES BELOW 35 PERCENT ARE LIKELY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ CRISTALDI
000 WWUS82 KMLB 121723 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 123 PM EDT FRI MAY 12 2006 ...DRY WEATHER HAS RETURNED TO EAST CENTRAL FLORIDA TODAY AND WILL PERSIST ACROSS INLAND AREAS THROUGH SATURDAY... FLZ041-044>046-053-058-144-130000- /O.UPG.KMLB.FW.A.0049.060513T1700Z-060513T2300Z/ /O.NEW.KMLB.FW.W.0058.060513T1700Z-060513T2300Z/ /O.CON.KMLB.FW.W.0057.000000T0000Z-060513T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE- SOUTHERN LAKE- 123 PM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE DRY AIR MASS WILL PERSIST ACROSS CENTRAL FLORIDA THROUGH SATURDAY AND RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL TO BETWEEN 30 AND 35 PERCENT FOR 4 TO 6 HOURS SATURDAY. NORTH TO NORTHWEST WINDS ARE FORECAST TO REMAIN NEAR OR BELOW 10 MPH. A WIND SHIFT TO THE NORTHEAST OR EAST WITH A RISE OF RELATIVE HUMIDITY MAY OCCUR TOWARDS LATE AFTERNOON ACROSS THE EXTREME EASTERN PORTION OF THE WARNING AREA...ESPECIALLY ACROSS OKEECHOBEE COUNTY. HOWEVER...LONG DURATIONS OF CRITICAL RELATIVE HUMIDITY ARE STILL EXPECTED. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$ FLZ047-054-141-147-130000- /O.CON.KMLB.FW.W.0057.000000T0000Z-060513T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- 123 PM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. AWAY FROM THE COAST...RELATIVE HUMIDITY VALUES WILL REMAIN AT OR BELOW 35 PERCENT UNTIL LATE AFTERNOON AND NORTHWEST TO NORTH WINDS WILL AVERAGE NEAR 10 MPH. NEAR THE COAST...MAINLY EAST OF INTERSTATE 95...NORTHERLY WINDS HAVE CAUSED DEW POINTS TO RISE SEVERAL DEGREES...AND MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN IN THE 35 TO 45 PERCENT RANGE THROUGH LATE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS... LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW... OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at May 11, 3:20 AM EDT, 2 minutes earlier.
Area forecast discussion, May 11, 3:20 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 320 AM EDT THU MAY 11 2006 .DISCUSSION... CURRENT...88D/IR IMAGERY SHOW SEVERAL LARGE SCALE BOW ECHOES ASCD WITH MCSS ARE MOVING E-SE ACROSS NORTH FL AND THE ADCT ATLC. MAIN ONE OF CONCERN IS MOVING SEWD ACROSS APALACHEE BAY. COMPARED WITH THIS TIME LAST NIGHT...ACTIVITY IS MAINTAINING ITS INTENSITY BETTER ...ALTHOUGH TOPS HAVE SHOWN A SLGT WARMING TREND DURING THE LAST HR. TODAY/TONIGHT...EXPECT TO SEE A SLOWLY WEAKENING/BROKEN BAND OF CONVECTION WITH AN ATTENDANT CLOUD/DEBRIS-TYPE RAIN SHIELD SPREAD INTO THE CWA NORTH/WEST OF I-4 BTWN 10-12Z AND THEN RAIN ITSELF OUT AS IT MOVES INTO THE CTRL CWA...SINCE IT WILL BE MAKING ITS APPROACH DURING THE EARLY MORNING CONVECTIVE MINIMUM OVER LAND. SFC HEATING WILL BE A BIT PROBLEMATIC ACROSS THE NORTH/CTRL CWA (AT LEAST INITIALLY) DUE TO WHAT SHOULD BE A FAIRLY THICK AS/CS DECK LINGERING THROUGHOUT THE MORNING. LOCAL AIR MASS WILL BE BETTER PRIMED WITH PWATS RISING UP TO 1.8 AS PREFRONTAL MOISTURE SURGES ENE ACROSS FL AHEAD OF THE IMPEDNING FROPA. MID/UPPER FORCING IS A BIT MARGINAL (PERHAPS SOME H50 PVA ASCD WITH CONVECTIVELY INDUCED VORTICITY)...BUT ALONG WITH THE SUFFICIENT MOISTURE...THERE SHOULD BE DECENT LOW LEVEL CONVG ALONG RESIDUAL MESO BDRYS. EXTENT OF SFC HEATING DURING THE AFTN WILL BE THE MAIN ISSUE...BUT OVERALL EXPECT THAT THE CLOUDS ASCD WITH THE MORNING CONVECTION WILL WANE BY THE AFTN. PRECIP SHOULD END RAPIDLY FROM NORTH TO SOUTH AS FRONTAL BDRY SWEEPS SWD ACROSS THE STATE OVERNIGHT. FRI...SIGNIFICANT AIR MASS CHANGE WILL TAKE PLACE BEHIND THE FRONTAL BOUNDARY FRI. MUCH DRIER AIR WILL ADVECT INTO THE REGION ALONG WITH 850 MB TEMPS AS COOL AS 9C. WITH THE STRONG MID-MAY SUN...HIGH TEMPERATURES WILL STILL MANAGE TO RISE INTO THE LOWER-MID 80S UNDER SUNNY SKIES FRI AFTERNOON. SAT-MON...LARGE CUTOFF LOW WILL CONTINUE TO SPIN OUT OF THE UPPER MIDWEST AND TOWARDS THE OHIO VALLEY. THIS WILL PRODUCE A WESTERLY FLOW WITH A WARMING TREND THROUGH THE WEEKEND. NEXT CHANCE FOR PRECIP WILL ARRIVE LATE SUN-EARLY MON ALONG A FRONTAL BOUNDARY. PRECIP MAY LINGER ACROSS THE SOUTHERN COUNTIES MON BEFORE MOVING SOUTH OF THE AREA. TUE-WED...LATEST RUN OF THE GFS SUGGESTS THE FRONT WILL STALL ACROSS SOUTH FL. DEEP MOISTURE ADVECTION ALONG WITH FAVORABLE POSITION OF THE JET WOULD PRODUCE HIGH RAINFALL CHANCES TUE SOUTH OF THE CAPE. HOWEVER...LATEST ECM AND DGEX MODELS SHOW THE FRONT MOVING CLEANLY THROUGH THE PENINSULA. WILL CONTINUE TO RUN WITH A MAINLY DRY FORECAST WITH TEMPERATURES AT OR SLIGHTLY BELOW CLIMO. && .MARINE...W-SW FLOW WILL INCREASE TO AROUND 15-17KT WITH OFFSHORE WINDS KEEPING SEAS DOWN TO 2-3FT NEAR SHORE AND 3-4FT OFFSHORE... WITH POST FROPA NW FLOW NOT LOOKING TERRIBLY STRONG OVENRIGHT. FRI-MON...WINDS AND SEAS WILL GENERALLY REMAIN BELOW SCA THRESHOLDS. GREATEST CONCERN APPEARS TO BE INCREASING SOUTHERLY FLOW AHEAD OF THE NEXT FRONTAL BOUNDARY SUN AFTN. && .AVIATION...SOME MVFR MIST AND IFR STRATUS PSBL BEFORE DAWN... FOLLOWED BY MOSTLY VFR LOW/MID CLOUDS WITH SCT MVFR SHRA AND ISOLD IFR TSRA...MAINLY NORTH OF MCO-TIX...DURING THE EARLY-MID MORNING. REDEVELOPMENT OF SCT SHRA/IFR TSRA AND PERHAPS ISOLD WIND G30-35KT ...SHOULD SOME OF THE CONVECTION BECOME INTENSE. && .FIRE WEATHER...CRITICAL DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT ARE LOOKING INCREASINGLY LIKELY FOR FRIDAY AFTERNOON AND PERHAPS SATURDAY AS WELL...ESPECIALLY INLAND. RATHER LIGHT WEST/ NORTHWEST WINDS BEHIND THE FRONT SHOULD ALLOW A SEA BREEZE TO FORM ALONG THE IMMEDIATE COAST SOUTH OF THE CAPE BOTH DAYS. WILL UPGRADE FWW TO A RFW FOR ALL COUNTIES FRI BUT MENTION THAT LOWEST RHS WILL BE FOUND WEST OF I-95. && .PRELIMINARY POINT TEMPS/POPS... DAB 84 61 82 55 / 50 20 0 0 MCO 87 65 82 58 / 40 20 0 0 MLB 87 65 84 57 / 40 20 0 0 VRB 90 64 83 55 / 40 20 0 0 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. RED FLAG WARNING ALL COUNTIES FRIDAY AFTERNOON. && SHORT TERM...CRISTALDI LONG TERM....HIRSCH
Hazardous weather outlook, May 10, 11:49 AM EDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1149 AM EDT WED MAY 10 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 102300- COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE- COCOA BEACH TO JUPITER INLET OUT TO 20 NM- FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE- FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER- INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE- 1149 AM EDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...THUNDERSTORM IMPACT... A DEVELOPING STORM SYSTEM OVER TEXAS WILL COMBINE WITH A STRONG JET STREAM ALOFT AND A WEAK FRONTAL BOUNDARY OVER FLORIDA TO INCREASE THUNDERSTORM POTENTIAL TODAY. SOUTHEAST WINDS WILL CONVERGE WITH THE GULF SEA BREEZE BOUNDARY WHICH WILL PUSH INTO THE INTERIOR OF CENTRAL FLORIDA THIS AFTERNOON. SCATTERED LIGHTNING STORMS WILL DEVELOP ACROSS THE INTERIOR BY LATE AFTERNOON...ALONG A LINE FROM NEAR LAKE GEORGE TO LAKE OKEECHOBEE. STORMS MAY BE A LITTLE MORE COMMON FROM OSCEOLA AND ORANGE COUNTIES NORTHWARD...WHERE DEEPER MOISTURE WILL BE PRESENT. THE POTENTIAL WILL EXIST FOR A FEW STORMS TO BECOME STRONG AND PRODUCE LOCALLY GUSTY WINDS OF 40 TO 50 MPH... HAIL...HEAVY RAINFALL...AND FREQUENT LIGHTNING. THE STORMS WILL MOVE QUICKLY TOWARD THE EAST COAST AT 20 MPH AND WILL SPREAD ACROSS THE INTRACOASTAL AND COASTAL WATERS THIS EVENING. ...DENSE FOG/SMOKE IMPACT... MOISTURE LEFT OVER FROM A DISSIPATING FRONTAL BOUNDARY COMBINED WITH A LIGHT SOUTHWEST WIND FLOW WILL PRODUCE AREAS OF DENSE FOG LATE TONIGHT. SOME LOCATIONS WILL EXPERIENCE VERY LOW VISIBILITIES DUE TO THE COMBINATION OF FOG AND SMOKE...ESPECIALLY IN VOLUSIA...OSCEOLA AND NORTH BREVARD COUNTIES. ...MARINE THUNDERSTORM GUST IMPACT... STRONG WESTERLY STEERING WINDS WILL DRIVE TODAYS THUNDERSTORM ACTIVITY TOWARD THE COAST. STORM MOTION WILL BE EAST TO SOUTHEAST AT 20 KNOTS...WITH GUST POTENTIAL AS HIGH AS 40 KNOTS. MARINERS ARE URGED TO TAKE EXTRA PRECAUTION BEFORE LEAVING PORT TODAY... ESPECIALLY IF VENTURING INTO THE OPEN ATLANTIC...AS THE RAPID STORM MOTION WILL REDUCE THE WINDOW OF OPPORTUNITY TO REACH SAFE HAVE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT TUESDAY... A COLD FRONT WILL SWEEP THROUGH THE FLORIDA PENINSULA EARLY FRIDAY AND WILL USHER ANOTHER VERY DRY AIR MASS INTO THE STATE. DESPITE ANY RAIN PRODUCED BY SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT...THE DRY AIR WILL ENHANCE AN ALREADY HIGH FIRE THREAT ACROSS EAST CENTRAL FLORIDA INTO WEEKEND. YET ANOTHER COLD FRONTAL PASSAGE IS EXPECTED MONDAY...FOLLOWED BY REINFORCED DRY CONDITIONS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED LATE THIS AFTERNOON AND EVENING. SPRATT
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.